# SDR USAA2013051400011

- Difficulty date: April 29, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION IN FLOOR PANEL 251HF BETWEEN FR51 TO FR54 & BETWEEN Y765 TO Y1292.  REPLACED FLOOR PANEL 251HF IAW A321 SRM 53-02-00 & IRM 9701, REV G.
